UNIGE document Scientific Article
previous document  unige:12840  next document
add to browser collection
Title

The Chow rings of smooth complete SL(2)-embeddings

Author
Published in Compositio Mathematica. 1992, vol. 82, no. 1, p. 67-106
Full text
Article (Published version) (3.3 MB) - public document Free access
Structures
Citation
(ISO format)
JAUSLIN-MOSER, Lucy. The Chow rings of smooth complete SL(2)-embeddings. In: Compositio Mathematica, 1992, vol. 82, n° 1, p. 67-106. https://archive-ouverte.unige.ch/unige:12840

179 hits

183 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :